MAUDE Adverse Event Report: MICROLINE SURGICAL INC. RENEW FENESTRATED GRASPER TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS

MICROLINE SURGICAL INC. RENEW FENESTRATED GRASPER TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS
Model Number 3222
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to microline surgical.No investigation results are available at this time.
 
Event or Problem Description
The heat shrink came off the tip and fell into the patient's abdomen during a procedure.The piece was able to be retrieved.There was no harm to the patient.

Brand Name
RENEW FENESTRATED GRASPER TIP, DISPOSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENTS
Manufacturer (Section D)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly MA 01915
MDR Report Key8520154
Report Number1223422-2019-00009
Device Sequence Number1612208
Product Code GEI
UDI-Device Identifier00811099010067
UDI-Public00811099010067
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K981389
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2023
Device Model Number3222
Device Catalogue Number3222
Device Lot Number00143848
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2019
Initial Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1